# SDR YENA201710220867

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,869 hours, 14,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN LT AFT SECTION BETWEEN FRAMES 67 & 68 ON THE FUSELAGE SKIN BETWEEN STRINGERS 25 & 26L.  BLENDED THE AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-11.  CUT OUT DAMAGED AREA IAW SRM 53-41-11.  FABRICATED A FILLER AND DOUBLER IAW SRM 53-41-11.  ALODINED AND PRIMED THE REPAIR IAW SRM 53-41-11.  INSTALLED IAW SRM 53-41-11, AND 51-70-20.
